# SDR AU000683

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 12604566
- Condition: Cracked
- Location: Rudder Control S
- Part time: 7,937 cycles
- Component: Rudder Control S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PEDAL SEPARATED FROM RUDDER BAR AT WELD JOINT.  BRAKES HAD BEEN BLED TWELVE HOURS PREVIOUSLY.  (X)
